# SDR DALA2024030102903

- Difficulty date: February 29, 2024
- Submitted: March 1, 2024
- Operation: Air carrier
- Aircraft: N695DL
- Make and model: Boeing 757232
- Aircraft serial: 29727
- Aircraft time: 80,602 hours, 31,628 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Terminal
- Part number: UNKNOWN
- Condition: Damaged
- Location: Emergency Light
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 695 ROW 18 WHITE EMER LIGHT ON SEAT INOP. CORRECTIVE ACTION: RETERMINATED TERMINALS REF B757 SWPM 20-30. OPS CK GOOD. (5811458)
